advertisement
Question
Posted by: Anna | 2011-04-04

EPITEC

GAINING WEIGHT WITH EPITEC, CAN I STOP DRINKING IT ?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

I have no idea. It depends entirely on why you are taking it, and what risks you might run if you stop taking it, and only the doctor who prescribed it can usefully discuss this with you. If one is using it for epilepsy, there may be a more immediate risk to suddenly stopping than if it is being used in bipolar disorder, for instance.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: Maria | 2011-04-04

You really need to talk to the doctor who prescribed it, and who will know your history and situation.

Reply to Maria
Posted by: Liza | 2011-04-04

It depends on what you''re using it for... As a mood stabilizer? Or for epilepsy?

Reply to Liza
Posted by: cybershrink | 2011-04-04

I have no idea. It depends entirely on why you are taking it, and what risks you might run if you stop taking it, and only the doctor who prescribed it can usefully discuss this with you. If one is using it for epilepsy, there may be a more immediate risk to suddenly stopping than if it is being used in bipolar disorder, for instance.

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement